# SDR SWIA200920806

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 14,387 hours, 12,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5839 - OVERHEAD EMERGENCY LIGHT, SECOND AFT, INOP.  RELAMPED.
